# SDR MWEA010732

- Difficulty date: May 7, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 40,474 hours, 42,913 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 99558381
- Condition: Corroded
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT OUTBOARD END RIB FITTING CORRODED, AT FASTENER HOLES FOR ECCENTRIC BUSHING RETAINERS, LEFT SLAT.  BLENDED AREAS, FABRICATED AND INSTALLED REPAIR PLUGS.
